# SDR 03FDEA00735

- Difficulty date: May 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (AIRCRAFT SIDE) ACTUATOR   INBOARD AND OUTBOARD LUG HOLES CORRODED AREA REPAIR CARRIED-OUT AS PER FEDEX   EA 1-5750-69233 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT OUTBOARD FLAP   INBOARD HINGE BRACKET REPAIR.
